Back to Ask the Diabetes Team Ask the Diabetes Team

From Minnesota, USA:

I am a senior citizen who has type 2 diabetes and is experiencing redness on my feet now. What should I expect?


Please go to your doctor and ask for a thorough foot examination. Diabetes does affect the feet, and this might be a serious complication. See: The Diabetes Monitor: Diabetes and Foot Pain.


Original posting 27 Aug 2001
Posted to Complications


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:26
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.